# SDR HNAA2021083100435

- Difficulty date: August 5, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE ON MAIN DOOR EXTERNAL SKIN 2.0" AFT OF EXTERIOR GRAB HANDLE AND 6.0" FWD OF TRAILING EDGE, JUST ABOVE STGR 10L.  REPAIRED MAIN DOOR EXTERNAL SKIN 2.0" AFT OF EXTERIOR GRAB HANDLE AND 6.0" FORWARD OF TRAILING EDGE, JUST ABOVE STGR 10L IAW  EO1-- 52-21-0225.
